Journal of Systems Science and Complexity
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | DOWNLOAD | CONTACT US
 
Journal of Systems Science and Complexity  
   
   
Adv Search »  
 
2019 Vol.32 Issue.1,
Published 25 February 2019

1 Foreword to the Special Issue
GAO Xiao-Shan,LI Hongbo,WANG Dongming
2019 Vol. 32 (1): 1-2 [Abstract] ( 0 ) HTML (1 KB)  PDF  (80 KB)  ( 0 )
3 On the Contribution of Wu Wen-Ts¨un to Algebraic Topology
BRASSELET Jean-Paul
2019 Vol. 32 (1): 3-36 [Abstract] ( 0 ) HTML (1 KB)  PDF  (461 KB)  ( 0 )
37 Characteristic Decomposition: From Regular Sets to Normal Sets
MOU Chenqi,WANG Dongming
2019 Vol. 32 (1): 37-46 [Abstract] ( 0 ) HTML (1 KB)  PDF  (196 KB)  ( 0 )
47 Hilbert Problem 15 and Ritt-Wu Method (I)
LI Banghe
2019 Vol. 32 (1): 47-61 [Abstract] ( 0 ) HTML (1 KB)  PDF  (270 KB)  ( 0 )
62 Ritt-Wu Characteristic Set Method for Laurent Partial Differential Polynomial Systems
HU Youren,GAO Xiao-Shan
2019 Vol. 32 (1): 62-77 [Abstract] ( 0 ) HTML (1 KB)  PDF  (291 KB)  ( 0 )
78 Self-evident Automated Proving Based on Point Geometry from the Perspective of Wu’s Method Identity
ZHANG Jingzhong,PENG Xicheng,CHEN Mao
2019 Vol. 32 (1): 78-94 [Abstract] ( 0 ) HTML (1 KB)  PDF  (786 KB)  ( 0 )
95 Automated Theorem Proving Practice with Null Geometric Algebra
LI Hongbo
2019 Vol. 32 (1): 95-123 [Abstract] ( 0 ) HTML (1 KB)  PDF  (581 KB)  ( 0 )
124 On the Mechanization of Straightedge and Compass Constructions
SCHRECK Pascal
2019 Vol. 32 (1): 124-149 [Abstract] ( 0 ) HTML (1 KB)  PDF  (372 KB)  ( 0 )
150 A Proposal for the Automatic Computation of Envelopes of Families of Plane Curves
BOTANA Francisco,RECIO Tom′as
2019 Vol. 32 (1): 150-157 [Abstract] ( 0 ) HTML (1 KB)  PDF  (160 KB)  ( 0 )
158 Global Optimization of Polynomials over Real Algebraic Sets
WANG Chu,YANG Zhi-Hong,ZHI Lihong
2019 Vol. 32 (1): 158-184 [Abstract] ( 0 ) HTML (1 KB)  PDF  (550 KB)  ( 0 )
185 A Hybrid Procedure for Finding Real Points on a Real Algebraic Set
WANG Yu,XIA Bican
2019 Vol. 32 (1): 185-204 [Abstract] ( 0 ) HTML (1 KB)  PDF  (279 KB)  ( 0 )
205 Speeding Up the GVW Algorithm via a Substituting Method
LI Ting,SUN Yao,HUANG Zhenyu,WANG Dingkang,LIN Dongdai
2019 Vol. 32 (1): 205-233 [Abstract] ( 0 ) HTML (1 KB)  PDF  (416 KB)  ( 0 )
234 A Survey on Algorithms for Computing Comprehensive Gr¨obner Systems and Comprehensive Gr¨obner Bases
LU Dong,SUN Yao,WANG Dingkang
2019 Vol. 32 (1): 234-255 [Abstract] ( 0 ) HTML (1 KB)  PDF  (327 KB)  ( 0 )
256 The Algebro-Geometric Method for Solving Algebraic Differential Equations — A Survey
WINKLER Franz
2019 Vol. 32 (1): 256-270 [Abstract] ( 0 ) HTML (1 KB)  PDF  (264 KB)  ( 0 )
271 The Ore-Sato Theorem and Shift Exponents in the q-Difference Case
DU Hao,LI Ziming
2019 Vol. 32 (1): 271-286 [Abstract] ( 0 ) HTML (1 KB)  PDF  (255 KB)  ( 0 )
287 Elimination Theory in Differential and Difference Algebra
LI Wei,YUAN Chun-Ming
2019 Vol. 32 (1): 287-316 [Abstract] ( 0 ) HTML (1 KB)  PDF  (391 KB)  ( 0 )
317 Conditional Congruence Closure over Uninterpreted and Interpreted Symbols
KAPUR Deepak
2019 Vol. 32 (1): 317-355 [Abstract] ( 0 ) HTML (1 KB)  PDF  (415 KB)  ( 0 )
356 Recent Results on Constructing Boolean Functions with (Potentially) Optimal Algebraic Immunity Based on Decompositions of Finite Fields
LIU Zhuojun,WU Baofeng
2019 Vol. 32 (1): 356-374 [Abstract] ( 0 ) HTML (1 KB)  PDF  (270 KB)  ( 0 )
375 Quantum Algorithm Design: Techniques and Applications
SHAO Changpeng,LI Yang,LI Hongbo
2019 Vol. 32 (1): 375-452 [Abstract] ( 0 ) HTML (1 KB)  PDF  (1006 KB)  ( 0 )
Journal of Systems Science and Complexity
      Forthcoming Articles
      Current Issue
      Archive
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2011 © Editorial Board of Journal of Systems Science and Complexity
Beijing 100190, P. R. China Tel: 86-10-62555263  Fax: 86-10-62568364 Email: jssc@amss.ac.cn
京ICP备05002806号-8